Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Holomorphic mappings of domains with generic corners


Author: S. M. Webster
Journal: Proc. Amer. Math. Soc. 86 (1982), 236-240
MSC: Primary 32H99; Secondary 32D99
DOI: https://doi.org/10.1090/S0002-9939-1982-0667281-X
MathSciNet review: 667281
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The boundary behavior of a biholomorphic mapping $f$ between two domains with real analytic, generic, nondegenerate corners in ${{\mathbf {C}}^n}$ is considered. Under certain minimal regularity assumptions on $f$ it is shown that $f$ continues holomorphically past the boundary.


References [Enhancements On Off] (What's this?)

    H. Lewy, On the boundary behavior of holomorphic mappings, Contrib. Centro Linceo Inter. Sc. Mat. e Loro Appl. No. 35, Acad. Naz. dei Lincei, 1977, pp. 1-8. L. Nirenberg, S. Webster and P. Yang, Local boundary regularity of holomorphic mappings, Comm. Pure Appl. Math. 33 (1980), 305-338. S. I. Pinchuk, On the analytic continuation of biholomorphic mappings, Math. Sb. 27 (3) (1975), 375-392. W. Rudin, Lectures on the edge-of-the-wedge theorem, CBMS Regional Conf. Ser. in Math., no. 6, Amer. Math. Soc., Providence, R. I., 1971. S. Webster, On the reflection principle in several complex variables, Proc. Amer. Math. Soc., 72 (1978), 26-28.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H99, 32D99

Retrieve articles in all journals with MSC: 32H99, 32D99


Additional Information

Keywords: Biholomorphic map, reflection principle, generic submanifold, nondegenerate Levi form
Article copyright: © Copyright 1982 American Mathematical Society